# SDR SWAA2022110166739

- Difficulty date: November 1, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 48,811 hours, 29,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR BRACKET FOR GIRT BAR IS LOOSE . BAR FALLS OUT / [01] ADJUSTED FWD ENTRY DOOR SLIDE GIRT BAR BRACKETS PER S.I.P. OPS CHKS GOOD
